The convexity of the subset space of a metric space
Compositio Mathematica, Tome 22 (1970) no. 4, p. 383-385
@article{CM_1970__22_4_383_0,
     author = {Bryant, V. W.},
     title = {The convexity of the subset space of a metric space},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {4},
     year = {1970},
     pages = {383-385},
     zbl = {0205.27102},
     mrnumber = {275293},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_4_383_0}
}
Bryant, V. W. The convexity of the subset space of a metric space. Compositio Mathematica, Tome 22 (1970) no. 4, pp. 383-385. http://www.numdam.org/item/CM_1970__22_4_383_0/

L.M. Blumenthal [1] Distance Geometry, Oxford, 1953. | MR 54981 | Zbl 0050.38502

C. Kuratowski [2] Topologie I (2nd edition), Warsaw, 1948. | Zbl 0041.09603

C. Kuratowski [3] Topologie II, Warsaw, 1950. | Zbl 0041.09604